# SDR CA960930003

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 302158
- Condition: Faulty Internal
- Location: Lt Engine
- Component: Beech
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT HAND ENGINE SHUTDOWN DUE TO FALSE FIRE INDICATION. AIRCRAFT LANDED SAFELY AND THE FAULTY SENSOR WAS REPLACED. SUBMITTER STATES THAT WHITE LIGHT WAS SETTING IT OFF.
